MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X25; SHOULDER GLENOID BASEPLATE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X25; SHOULDER GLENOID BASEPLATE
Model Number 04.01.0155
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 10/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11-nov-2022.Lot 2110379: (b)(4) items manufactured and released on 22-nov-2021.Expiration date: 2026-11-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Clinical evaluation performed by medical affairs department.Revision 7 months after the primary surgery in a 89 year old female patient due to mobilization of the baseplate that caused the joint luxation.According to the report, there was no fall or infection.In the primary surgery, an autograft was used.It may be possible that there was no integration and therefore the mobilization of the graft and the baseplate.According to the report, the autograft was of poor quality as the bone of the patient where it came from.This problem is not related to a faulty implant.
 
Event or Problem Description
Revision surgery performed due to mobilization of the baseplate with autograft that caused the joint luxation, 7 months after the primary surgery.The patient has poor bone quality.The autograft was not of good quality.All implants, except for the humeral short stem, were revised.

Brand Name
REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X25
Common Device Name
SHOULDER GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15796635
Report Number3005180920-2022-00861
Device Sequence Number17279612
Product Code PHX
UDI-Device Identifier07630040706421
UDI-Public07630040706421
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0155
Device Catalogue Number04.01.0155
Device Lot Number2110379
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2022
Initial Report FDA Received Date11/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexFemale
Patient Weight47 KG